Anti-TNF-Related Leukocytoclastic Vasculitis in Ulcerative Colitis: A Case Report.
Аннотация
BACKGROUND
The development of drugs directed against tumor necrosis factor (TNF)-α has dramatically modified the therapeutic approach to inflammatory bowel diseases: a larger use of such drugs has also led to a major knowledge about their adverse effects, especially on skin. The aim of this report was to describe a rare steroid-dependent form of leukocytoclastic vasculitis induced by an anti-TNF-α agent in a young woman with ulcerative colitis.
CASE PRESENTATION: A young girl with ulcerative colitis developed a form of leukocytoclastic vasculitis induced by an anti-TNF-α agent. Recurrent palpable purpuric lesions on her legs were the main cutaneous manifestation. Skin lesions were steroid-dependent, but improved after withdrawal of the anti-TNF-α agent and second-line immunosuppressant therapy.
CONCLUSIONS
The need to develop specific recommendations to guide the use of medications for managing skin reactions induced by anti-TNF-α drugs is herein emphasized.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.